# SDR HEEA0013115

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Input Shaft
- Part number: 406040516101
- Condition: Worn
- Location: Xmsn
- Part time: 5,955 hours
- Component: 406040500113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT SHAFT SPLINES WORN BEYOND LIMITS. REPLACED WITH SERVICEABLE PART.
